Alert archive / Wisconsin / Frost Advisories in 2011
Frost Advisory 6, NWS Milwaukee, WI
NWS Milwaukee, WI issued this frost advisory at Oct 1, 2011, 9:26 AM CDT for 20 counties in Wisconsin. It took effect at Oct 2, 2011, 12:00 AM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 1, 2011, 9:26 AM CDT (14:26 UTC)
- In effect from
- Oct 2, 2011, 12:00 AM CDT
- Expired
- Oct 2, 2011, 9:00 AM CDT
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 2.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 802 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
216 WWUS73 KMKX 011426 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 AM CDT SAT OCT 1 2011 ...ANOTHER NIGHT OF FROST EXPECTED... .HIGH PRESSURE OVER WESTERN WISCONSIN WILL MOVE ACROSS EASTERN WISCONSIN TONIGHT. THIS WILL RESULT IN LIGHT WINDS AND CLEAR SKIES OVER MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. HOWEVER NEAR LAKE MICHIGAN...LAKE CLOUDS WILL DELAY THE ONSET OF FROST. HOWEVER A LAND BREEZE IS EXPECTED TO DEVELOP...AND FROST WILL BE POSSIBLE OVER THE LAKE SHORE COUNTIES...ESPECIALLY WESTERN AREAS. HOWEVER FROM MILWAUKEE TO KENOSHA THE LAKE SHORE AREAS MAY REMAIN FROST FREE. WIZ046-047-051-056>059-062>065-067>070-012230- /O.NEW.KMKX.FR.Y.0006.111002T0500Z-111002T1400Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 926 AM CDT SAT OCT 1 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * TIMING...FROM MIDNIGHT TONIGHT UNTIL 9AM SUNDAY MORNING. * TEMPERATURE...FALLING INTO THE LOWER TO MIDDLE 30S. A FEW LOW AREAS MAY EVEN DROP INTO THE UPPER 20S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ052-060-066-071-072-012230- /O.NEW.KMKX.FR.Y.0006.111002T0500Z-111002T1400Z/ SHEBOYGAN-OZAUKEE-MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON... MILWAUKEE...RACINE...KENOSHA 926 AM CDT SAT OCT 1 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * TIMING...FROM MIDNIGHT TONIGHT UNTIL 9AM SUNDAY MORNING * TEMPERATURE...FALLING INTO THE 30S. AREAS ALONG LAKE MICHIGAN MAY STAY FROST FREE DUE TO SOME LAKE EFFECT CLOUDS...ESPECIALLY FROM MILWAUKEE TO KENOSHA. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HENTZ
4 follow-up statements
952 WWUS73 KMKX 012005 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 305 PM CDT SAT OCT 1 2011 ...WIDESPREAD FROST EXPECTED... .HIGH PRESSURE OVER WISCONSIN WILL RESULT IN LIGHT WINDS AND CLEAR SKIES OVER MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. HOWEVER NEAR LAKE MICHIGAN NORTHEAST WINDS AND A FEW LAKE CLOUDS WILL DELAY THE ONSET OF FROST. HOWEVER A LAND BREEZE IS EXPECTED TO DEVELOP...AND FROST WILL BE POSSIBLE OVER THE LAKE SHORE COUNTIES...ESPECIALLY WESTERN AREAS. HOWEVER FROM MILWAUKEE TO KENOSHA THE LAKE SHORE AREAS MAY REMAIN FROST FREE. WIZ046-047-051-056>059-062>065-067>070-020415- /O.CON.KMKX.FR.Y.0006.111002T0500Z-111002T1400Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 305 PM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * TIMING...FROM MIDNIGHT TONIGHT UNTIL 9AM SUNDAY MORNING. * TEMPERATURES...FALLING INTO THE LOWER TO MIDDLE 30S. A FEW LOW AREAS MAY EVEN DROP INTO THE UPPER 20S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ052-060-066-071-072-020415- /O.CON.KMKX.FR.Y.0006.111002T0500Z-111002T1400Z/ SHEBOYGAN-OZAUKEE-MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON... MILWAUKEE...RACINE...KENOSHA 305 PM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * TIMING...FROM MIDNIGHT TONIGHT UNTIL 9AM SUNDAY MORNING * TEMPERATURES...FALLING INTO THE 30S. SOME LOWER 30S INLAND ARE EXPECTED OVER PORTIONS OF SHEBOYGAN COUNTY. AREAS ALONG LAKE MICHIGAN MAY STAY FROST FREE DUE TO A FEW LAKE EFFECT CLOUDS... ESPECIALLY FROM MILWAUKEE TO KENOSHA. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ HENTZ
334 WWUS73 KMKX 020152 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 852 PM CDT SAT OCT 1 2011 ...WIDESPREAD FROST EXPECTED INLAND... .HIGH PRESSURE OVER WISCONSIN WILL RESULT IN CALM WINDS AND CLEAR SKIES OVER MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. COOL TEMPERATURES WILL LEAD TO WIDESPREAD FROST LATE TONIGHT. HOWEVER NORTH WINDS AND THE INFLUENCE OF THE LAKE WILL KEEP TEMPERATURES WARMER WITH LITTLE FROST FROM MILWAUKEE SOUTHWARD TO KENOSHA. WIZ066-071-072-020300- /O.CAN.KMKX.FR.Y.0006.111002T0500Z-111002T1400Z/ MILWAUKEE-RACINE-KENOSHA- INCLUDING THE CITIES OF...MILWAUKEE...RACINE...KENOSHA 852 PM CDT SAT OCT 1 2011 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED THE FROST ADVISORY. TEMPERATURES IN THE UPPER 30S TO LOWER 40S WILL BE TO WARM FOR A WIDESPREAD KILLING FROST. ONLY PATCHY FROST IS EXPECTED. $$ WIZ046-047-051-056>059-062>065-067>070-021000- /O.CON.KMKX.FR.Y.0006.111002T0500Z-111002T1400Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 852 PM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * TIMING...FROM MIDNIGHT TONIGHT UNTIL 9AM SUNDAY MORNING. * TEMPERATURES...FALLING INTO THE LOWER TO MIDDLE 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ052-060-021000- /O.CON.KMKX.FR.Y.0006.111002T0500Z-111002T1400Z/ SHEBOYGAN-OZAUKEE- INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON 852 PM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SUNDAY. * TIMING...FROM MIDNIGHT TONIGHT UNTIL 9AM SUNDAY MORNING * TEMPERATURES...FALLING INTO THE 30S. SOME LOWER 30S INLAND ARE EXPECTED OVER PORTIONS OF SHEBOYGAN COUNTY. AREAS ALONG LAKE MICHIGAN MAY STAY FROST FREE DUE TO THE WARMING INFLUENCE OF THE LAKE. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GEHRING
883 WWUS73 KMKX 020844 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 AM CDT SUN OCT 2 2011 ...FROST EXPECTED MANY AREAS EARLY THIS MORNING... .CALM WINDS AND CLEAR SKIES WILL RESULT IN FROST OVER MUCH OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN EARLY THIS MORNING. TEMPERATURES WILL REMAIN IN THE LOW TO MID 30S MOST LOCATIONS THROUGH 8 AM CDT. LINGERING LIGHT WINDS AND THE INFLUENCE OF LAKE MICHIGAN WILL KEEP TEMPERATURES SLIGHTLY WARMER FROM MILWAUKEE SOUTH TO KENOSHA AND RACINE REDUCING THE THREAT OF FROST. HOWEVER...PATCHY FROST IS LIKELY INLAND TO THE WEST OF MILWAUKEE...RACINE AND KENOSHA. WIZ046-047-051-056>059-062>065-067>070-021400- /O.CON.KMKX.FR.Y.0006.000000T0000Z-111002T1400Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 344 AM CDT SUN OCT 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...FROST IS EXPECTED MANY AREAS THROUGH 9 AM CDT THIS MORNING. * TEMPERATURES...REMAINING IN THE LOW TO MID 30S. * IMPACTS...SENSITIVE OUTDOOR PLANTS WILL BE KILLED IF LEFT UNCOVERED PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ WIZ052-060-021400- /O.CON.KMKX.FR.Y.0006.000000T0000Z-111002T1400Z/ SHEBOYGAN-OZAUKEE- INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON 344 AM CDT SUN OCT 2 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. * TIMING...FROST IS EXPECTED THROUGH 9 AM CDT THIS MORNING AWAY FROM THE LAKE MICHIGAN SHORE. * TEMPERATURES...REMAINING IN THE LOWER 30S...HOWEVER TEMPERATURES WILL BE WARMER BY 5 DEGREES RIGHT AT THE LAKE SHORE REDUCING THE FROST POTENTIAL IN THIS AREA. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ MBK
941 WWUS73 KMKX 021356 NPWMKX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 856 AM CDT SUN OCT 2 2011 WIZ046-047-051-056>059-062>065-067>070-021500- /O.EXP.KMKX.FR.Y.0006.000000T0000Z-111002T1400Z/ MARQUETTE-GREEN LAKE-FOND DU LAC-SAUK-COLUMBIA-DODGE-WASHINGTON- IOWA-DANE-JEFFERSON-WAUKESHA-LAFAYETTE-GREEN-ROCK-WALWORTH- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...WEST BEND... DODGEVILLE...MADISON...JEFFERSON...LAKE MILLS...WAUKESHA... BROOKFIELD...DARLINGTON...MONROE...JANESVILLE...BELOIT... ELKHORN...LAKE GENEVA 856 AM CDT SUN OCT 2 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. $$ WIZ052-060-021500- /O.EXP.KMKX.FR.Y.0006.000000T0000Z-111002T1400Z/ SHEBOYGAN-OZAUKEE- INCLUDING THE CITIES OF...SHEBOYGAN...PORT WASHINGTON 856 AM CDT SUN OCT 2 2011 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING. $$ MEB/DAVIS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this frost advisory went out at Oct 1, 3:23 AM CDT, 6 hours 3 minutes earlier.
Area forecast discussion, Oct 1, 3:23 AM CDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 AM CDT SAT OCT 1 2011
.TODAY AND TONIGHT...FORECAST CONFIDENCE...HIGH
TEMPERATURES WL CONTINUE TO TUMBLE INTO THE LOW TO MID 30S OVER
WESTERN CWA NEXT FEW HOURS WITH WINDS MOSTLY 5KTS OR LESS. HENCE WL
ALLOW FROST ADVY TO RUN ITS COURSE UNTIL 14Z.
VERY COLD AIR OVER LAKE MI CONTINUING TO CREATE UNSTABLE CONDITIONS
IN THE LOW LEVELS WITH DELTA-T AROUND 16C THIS MRNG. NAM...HRRR AND
WRF4L ALL SHOW LOW LEVEL CONVERGENCE AREA OVER THE WESTERN HALF OF
LAKE MI BRIEFLY AFFECTING FAR SOUTHEAST WI THIS MRNG. ENOUGH LOW
LEVEL MOISTURE UP TO 4K TO CAUSE ISOLATED TO SCATTERED -SHRA OVER
LAKESHORE AREAS FROM MKE SOUTH TO ENW. FEW -SHRA AFFECTED UGN AREA
EARLIER OVERNIGHT. DRIER AIR GETS PULLED SWD LATER TODAY AS LOW
LEVEL FLOW GRADUALLY BACKS. HENCE BKN-OVC LAKE CLOUDS OVER FAR EAST
THIS MRNG EXPCD TO DIMINISH WITH MORE NLY LOW LEVEL WINDS THEN
PERSISTING TNGT.
HIGH PRESSURE RIDGE OVER WRN WI WL MAKE SOME PROGRESS EWD INTO
CENTRAL WI RESULTING IN LIGHTER BOUNDARY LAYER WINDS AND STRONG
INVERSION SETTING UP. FAVORABLE CONDITIONS FOR TEMPS DIPPING INTO
THE LOW 30S FROM CENTRAL WI INTO INLAND PARTS OF LAKE COUNTIES
RESULTING IN AREAS OF FROST. WL LET DAY CREW MAKE FINAL
DETERMINATION FOR FROST ADVY FOR LATER TONIGHT AND EARLY SUN.
.SUNDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
MODELS IN PRETTY GOOD AGREEMENT IN THE EXTENDED...SUGGESTING SURFACE
HIGH PRESSURE WILL REMAIN PARKED IN THE REGION FROM SUNDAY RIGHT
THROUGH AT LEAST THURSDAY. MEANWHILE...UPPER RIDGING WILL BUILD IN
FROM THE WEST...WITH THE RIDGE AXIS MOVING OVERHEAD BY MID WEEK. IN
SHORT...LOOKS LIKE A BEAUTIFUL WEEK AHEAD. EXPECT ABUNDANT
SUNSHINE...WITH HIGHS WARMING ABOVE NORMAL INTO THE 70S BY MONDAY. A
LAKE BREEZE IS EXPECTED EVERY DAY...AS LAKE TEMPS CONTINUE TO COOL
OFF. THIS SHOULD KEEP TEMPS A BIT COOLER TOWARD THE LAKE THROUGH
THE WEEK.
THE GFS BRINGS LOW PRESSURE TO THE UPPER PLAINS FRIDAY...WITH THE
ECMWF NOW HOLDING OFF ON THE SYSTEM UNTIL LATER IN THE WEEKEND. THE
ECMWF WAS SHOWING SOME WARM AIR ADVECTION SHOWERS AND STORMS
FRIDAY WITH A WEAK WAVE RIDING OVER THE RIDGE. THE NEW RUN NOW KEEPS
IT DRY...SO OPTED TO GO DRY AS WELL. LOOKS LIKE 70S WILL CONTINUE
FRIDAY...WITH THE ECMWF EVEN SUGGESTING TEMPS APPROACHING 80.
&&
.AVIATION/12Z TAFS/...CIGS MAY BRIEFLY DROP TO MVFR AT KMKE AND KENW
AS LAKE CLOUDS AFFECT FAR SOUTHEAST WI THIS MRNG. ENUF LOW LEVEL
MOISTURE TO POSSIBLY CAUSE ISOLD-SCT -SHRA BEFORE DRIER AIR SURGES
SWD LATER THIS MRNG AND AFTN. OTRW VFR TAF PERIOD. LEANING TOWARD
MORE FROST POTENTIAL OVER FOG FOR LATE TNGT DUE TO DRIER AIR IN
PLACE...BUT SOME LIGHT FOG MAY OCCUR FOR A TIME AT KENW DUE TO
RECENT WET PERIOD.
&&
.MARINE...EXPECT WINDS TO REMAIN BLUSTERY THIS MRNG WITH LINGERING
PRESSURE GRADIENT. RIDGE OF HIGH PRESSURE OVER WRN WI EXPCD TO
ADVANCE SLOWLY EWD TODAY AND SETTLE MORE OVER CENTRAL WI FOR TNGT.
RESULTING LOOSENING PRESSURE GRADIENT WL ALLOW WINDS TO SUBSIDE
BELOW SMALL CRAFT ADVY LEVELS LATER TODAY AND TNGT. WAVES WL BE
SLOWER TO SUBSIDE DUE TO LINGERING OFFSHORE WINDS AND UNSTABLE
CONDITIONS OVER LAKE MI. NO CHANGE TO EXPIRATION TIME OF SMALL
CRAFT ADVY.
ISOLD TO SCT -SHRA POSSIBLE THIS MRNG DUE TO LOW LEVEL CONVERGENCE
OVER THE WESTERN PART OF LAKE MICHIGAN BEFORE DRIER AIR SURGES SWD
FROM THE NORTH.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR WIZ046-047-056-
057-062-063-067-068.
LM...SMALL CRAFT ADVISORY UNTIL 1 AM CDT SUNDAY FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
SUNDAY THROUGH FRIDAY...DDVHazardous weather outlook, Oct 1, 4:01 AM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 AM CDT SAT OCT 1 2011 WIZ046-047-051-052-056>060-062>072-020915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 401 AM CDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING OVER MUCH OF SOUTH CENTRAL WISCONSIN...INCLUDING MADISON. AREAS OF FROST ARE EXPECTED IN THE FROST ADVISORY...WITH PATCHY FROST ELSEWHERE OVER THE REST OF SOUTH CENTRAL WISCONSIN. HIGH PRESSURE OVER NORTHWEST WISCONSIN WILL MOVE GRADUALLY EAST TODAY AND TONIGHT. THIS WILL RESULT IN CLEAR SKIES AND LIGHT WINDS OVER MOST OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN TONIGHT...WITH TEMPERATURES DIPPING INTO THE LOW TO MID 30S AWAY FROM LAKE MICHIGAN. THESE CONDITIONS WILL RESULT IN AREAS OF LATE NIGHT FROST. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SMALL CHANCE FOR THUNDERSTORMS OVER PARTS OF SOUTH CENTRAL WISCONSIN...WEST OF MADISON...NEXT FRIDAY DUE TO A COLD FRONT APPROACHING FROM THE NORTHERN PLAINS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS. LMZ643>646-020915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 401 AM CDT SAT OCT 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH LATE TONIGHT. BRISK NORTH WINDS AND HIGH WAVES WILL SLOWLY SUBSIDE TODAY AND TONIGHT AS THE PRESSURE GRADIENT LOOSENS OVER LAKE MICHIGAN AND THE WESTERN GREAT LAKES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. WWW.WEATHER.GOV/MKX MBK
Nearby
Frost Advisories in Wisconsin, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.